Please login or register.

Login with username, password and session length
Advanced search  

News:

Menopause Matters magazine ISSUE 62 out now. (Winter issue, Dec 2020)

twitter facebook instagram blogger

Author Topic: Imvaggis  (Read 263 times)

Postmeno3

  • Member
  • *
  • Posts: 157
Imvaggis
« on: January 20, 2021, 02:54:06 PM »

Postmenopausal treatment? Anyone been prescribed these with ease and using successfully? I'm guessing they're weaker than Estriol and less likely to create a reaction? Thanks!
😀
Logged

CLKD

  • Member
  • *
  • Posts: 61901
Re: Imvaggis
« Reply #1 on: January 20, 2021, 05:29:19 PM »

Have you put the product name into the search box 2 C what pops up?
Logged
Changes can be scarey, even when we want them!

Postmeno3

  • Member
  • *
  • Posts: 157
Re: Imvaggis
« Reply #2 on: January 20, 2021, 05:47:09 PM »

Yeah, hardly anything.
Logged

CLKD

  • Member
  • *
  • Posts: 61901
Re: Imvaggis
« Reply #3 on: January 20, 2021, 05:49:16 PM »

That's probably why it doesn't ring a bell with me  ::).

I always read it as 'haggis'  :-\. .................  what does it say on the box?
Logged
Changes can be scarey, even when we want them!

Postmeno3

  • Member
  • *
  • Posts: 157
Re: Imvaggis
« Reply #4 on: January 20, 2021, 06:20:24 PM »

Don't know, sorry. Trying to find out as much as I can about it.
Logged

Jasmine20

  • Member
  • *
  • Posts: 22
Re: Imvaggis
« Reply #5 on: January 21, 2021, 11:04:04 PM »


I've been using Imvaggis since last October when I started systemic HRT. I wanted something low dose as Ovestin was causing discomfort. I also wondered if the excipients in the creams were the real cause of the problem too.

Anyway instead of switching to a generic estriol cream and using less of it, I thought I'd try Imvaggis as it's a hard pessary made of fat - can't remember if it's soya oil or peanut oil as the base so if you're allergic or sensitive to either this won't be the answer.
Logged